MAUDE Adverse Event Report: NUVASIVE INC. NUVASIVE BRIGADE ANTERIOR PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

NUVASIVE INC. NUVASIVE BRIGADE ANTERIOR PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 7806535
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation nor lot code provided as it was left in-situ.No radiographs or images were provided that confirm the alleged event.It is unknown if the patient conformed to post-operative activity restrictions.No additional investigation can be performed at this time.Labeling review: ".Potential risks identified with the use of this system, which may require additional surgery, include: bending, fracture or loosening of implant component(s)." ".Contraindications include, but are not limited to: infection, local to the operative site.Signs of local inflammation.Patients with known sensitivity to the materials implanted.Patients who are unwilling to restrict activities or follow medical advice." ".These devices can break when subjected to the increased load associated with delayed union or nonunion.Internal fixation appliances are load-sharing devices that hold bony structures in alignment until healing occurs.If healing is delayed, or does not occur, the implant may eventually loosen, bend, or break.Loads on the device produced by load bearing and by the patient¿s activity level will dictate the longevity of the implant." left in-situ.
 
Event or Problem Description
On an unknown date a patient underwent an anterior lumbar interbody fusion procedure at l5-s1 levels.Post-operative radiographs showed a screw fracture at s1 level.The patient was fused and has is asymptomatic.No revision procedure is planned at this time.

Brand Name
NUVASIVE BRIGADE ANTERIOR PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
NUVASIVE INC.
7475 lusk blvd
san diego CA 92121
MDR Report Key8040342
Report Number2031966-2018-00161
Device Sequence Number11078337
Product Code KWQ
UDI-Device Identifier00887517141804
UDI-Public00887517141804
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K121837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7806535
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2018
Initial Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1